RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hammersley, John M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:995
Abstract pages:171
Full texts:91

http://www.mathnet.ru/eng/person49732
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/80570

Publications in Math-Net.Ru
1966
1. J. M. Hammersley, “Subadditive fumetional expectations”, Teor. Veroyatnost. i Primenen., 11:2 (1966),  352–354  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:2 (1966), 352–354
1963
2. J. M. Hammersley, “On the dynamical disequilibrium of individual particles”, Matematika, 7:5 (1963),  143–149  mathnet  mathscinet  zmath; Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. III, 1961, 79–85
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020